American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 156-160
DOI: 10.12691/ajams-3-4-4
Open AccessArticle

A New Numerical Method for Solving First Order Differential Equations

Ayinde S. O.1, and Ibijola E. A.1

1Department of Mathematical Sciences, Faculty of Science, Ekiti State University, Ado Ekiti, Nigeria

Pub. Date: July 27, 2015

Cite this paper:
Ayinde S. O. and Ibijola E. A.. A New Numerical Method for Solving First Order Differential Equations. American Journal of Applied Mathematics and Statistics. 2015; 3(4):156-160. doi: 10.12691/ajams-3-4-4

Abstract

In this paper, we present a new numerical method for solving first order differential equations. The new numerical integration scheme was obtained which is particularly suited to solve oscillatory and exponential problems. We verify the reliability of the new scheme and the results obtained show that the scheme is computationally reliable, and competes favourably with other existing ones.

Keywords:
numerical integration oscillatory and exponential problems algorithms

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Fatunla, S. O., (1976). A New Algorithm for the Numerical Solution of ODEs. Computers and Mathematics with Applications. USA. 2, 247-253.
 
[2]  Fatunla, S. O., (1988). Numerical Methods for initial Value Problems in Ordinary Differential Equations, Academic Press, San Diego, U. S.A.
 
[3]  Ibijola, E. A., (1997). New Schemes for Numerical Integration of Special Initial Value Problems in Ordinary Differential Equations. Ph.d Thesis, University of Benin, Nigeria.
 
[4]  Ogunrinde, R.B., Fadugba, S.E., and Okunlola J. T. (2012). On some Numerical methods for solving initial value problem in ODEs. IOSR Journal of Mathematics (IOSRJM). 1(3), 25-31.
 
[5]  Kama, P. and Ibijola, E. A. (2000). On a New One – Step Method for Numerical Integration of Ordinary Differential Equtions. International Journal of Computer Mathematics, Vol.78, No. 3,4.
 
[6]  Lambert, J. D. (1991). Numerical methods for Ordinary Differential Systems: the initial value problem. John Wiley & Sons, Inc., New York.
 
[7]  Shepley L. Ross (1984). Differential Equations. Third Edition. John Wiley & Sons, Inc., New York.